# SDR QXEA2021080900390

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 30,845 hours, 33,056 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Part number: 5521817EDC
- Condition: Inoperative
- Location: Warning Light
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON ENTERING RUNWAY FOR TAKEOFF- FO NOTICED #2 ENG FUEL VALVE INOP. CANCELLED T/O CLEARANCE. RETESTED LAMPS W CAUTION ADVISORY TEST SWITCH. #2 ENG VALVE LAMP INOP. ABORTED TAKE OFF. REMOVED FROM SERVICE. RELAMPED #2 ENGINE FUEL VALVE OPEN LIGHT. LIGHT OPERATES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
